# SDR CALA9601860

- Difficulty date: December 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93738
- Make and model: Boeing 727224
- Aircraft serial: 20666
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1U1110
- Condition: Leaking
- Location: Nr 5 Le Flap
- Part time: 45,896 hours
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

THE A-HYDRAULIC SYSTEM WAS LOST WHILE EN ROUTE FROM IAH TO AUS. THE LOSS WAS ACCOMPANIED BY ILLUMINATION OF PUMP LOW PRESSURE LIGHTS 1 AND 2.  THE AIRCRAFT WAS RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NR 5 L/E FLAP ACTUATOR SEALS BLOWN.  THE ACTUATOR WAS REMOVED AND REPLACED.  THE HYDRAULIC SYSTEM WAS SERVICED TO FULL.  LEAK AND OPERATIONAL CHECKS WERE GOOD.  PART TOTAL CYCLES, 31,400.
